Export results:
Author Title Type [ Year(Asc)]
Filters: Author is Shabat, G. B.  [Clear All Filters]
Shabat, G. B., and V. A. Voevodsky, "Drawing curves over number fields", The Grothendieck Festschrift, Vol. III, vol. 88: Birkhäuser Boston, Boston, MA, pp. 199–227, 1990.  (2.02 MB)
Voevodsky, V. A., and G. B. Shabat, "Piece-Wise Euclidean Approximation of Jacobians of Algebraic Curves", CSTARCI Math. Preprints, 1990.  (1.23 MB)
Voevodsky, V. A., and G. B. Shabat, "Equilateral triangulations of Riemann surfaces, and curves over algebraic number fields", Dokl. Akad. Nauk SSSR, vol. 304, pp. 265–268, 1989.  (439.49 KB)